# SDR DALA2019030801531

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK 56R BTW STA Y=898 TO Y=1022 AT PAX CABIN. NRC 00079: CORROSION LEVEL 2, CORROSION ON SEAT TRACK 56R BTW STA Y=898 TO Y=1022 AT PAX CABIN WAS OUT OF LIMITS AND WAS REPAIRED PER SRM 53-20-52-2R REPAIR 5 FIG 201. (LP #0974805)
